# SDR CA021009025

- Difficulty date: September 30, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Beech 1900C
- Aircraft time: 16,595 hours
- Engine: Pwa PT6A65B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Downlock Switch
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE EXTENDING THE LANDING GEAR DURING AN APPROACH THE FLIGHT CREW NOTICED NO GREEN INDICATION FOR THE NOSE LANDING GEAR TO BE IN THE DOWN AND LOCKED POSITION. AFTER 2 MORE APPROACHES AND HAVING THE SAME RESULTS, THE AIRCRAFT WAS THEN RETURNED TO AND LANDED SAFELY. UPON INSPECTION MAINTENANCE FOUND A LOOSE WIRE AT THE NOSE GEAR DOWN LOCK SWITCH CONNECTOR PLUG. THE WIRE WAS RE-SECURED, GEAR SWINGS CARRIED OUT AND THE SYSTEM TESTED SERVICEABLE.
